# SDR RAIA00803029

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 17,203 hours, 15,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE - STL - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE EMERGENCY LIGHT.  OPS CHECKED GOOD.
